# SDR COMA9860374

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: MC20C22
- Condition: Broken
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR HANDLE CAUTION MESSAGE.  REPAIRED BROKEN WIRE AT DOOR WIRE HARNESS.
